# SDR USAA020326

- Difficulty date: August 14, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Part time: 43,237 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND RUDDER WITH SKIN DAMAGE, STATION 7.60, 17.70.  REPAIRED PER SRM 51-70-17, 55-40-01.  (M)
